Journal article icon

Journal article

Weak universality of dynamical $$\Phi ^4_3$$: Non-Gaussian noise

Abstract:
We consider a class of continuous phase coexistence models in three spatial dimensions. The fluctuations are driven by symmetric stationary random fields with sufficient integrability and mixing conditions, but not necessarily Gaussian.We show that, in the weakly nonlinear regime, if the external potential is a symmetric polynomial and a certain average of it exhibits pitchfork bifurcation, then these models all rescale to $$\Phi ^4_3$$ near their critical point.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1007/s40072-017-0107-4

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Publisher:
Springer Publisher's website
Journal:
Stochastics and Partial Differential Equations: Analysis and Computations Journal website
Volume:
6
Issue:
2
Pages:
211-254
Publication date:
2017-10-16
Acceptance date:
2017-10-16
DOI:
EISSN:
2194-041X
ISSN:
2194-0401
Pubs id:
pubs:953419
URN:
uri:29fe7ea5-1edf-4064-a88f-b1048d793fce
UUID:
uuid:29fe7ea5-1edf-4064-a88f-b1048d793fce
Local pid:
pubs:953419

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP